MathSciNet Relay Station
MathSciNet bibliographic data
MR2019958 47B65 (46A40)
Boulabiar, Karim; Buskes, Gerard Polar decomposition of order bounded disjointness preserving operators. Proc. Amer. Math. Soc. 132 (2004), no. 3, 799–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement